# SDR UIEA2020090101913

- Difficulty date: August 28, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,295 hours, 19,474 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018590000
- Part serial: 0905200211A61
- Condition: Failed
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, EICAS MESSAGE "MAIN BATTERY CHGR".  REMOVED &  REPLACED THE BATTERY CHARGER IAW AMM 24-31-02, P/N OFF: 8-930-03, MESSAGE CLEARED, BUT RETURNED.   REMOVED & REPLACED THE MAIN BATTERY IAW AMM 24-31-01. BATTERY CHARGER MESSAGE CLEARED. OPERATIONAL AT THIS TIME.
